Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Obese, diagnosed with Klinefelter's syndrome, have feet pain mainly in the heel and top of both. Linked?

I have been diagnosed with Klienfelters syndrom about 15 years ago I am a little over weight and am 43 years old now. Recently I have had problems with my feet hurting when I get up and when I stand on them it hurts so bad that I fall down sometimes and have to brace myself almost everytime I stand up.. It is mainly in the heal and on the top of the foot . I have broken both of my feet when I was in high school but havent had any problems with that. I am wondering if kliefelters has something to do with this and if so what can I do to help with the pain.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Thank you for asking question on health care magic
KF syndrome people will have weaker bones and muscles. that may be the reason for your broken feet. pain releiving drugs along with antacid preparatons may afford some relief. these drugs should be taken with the advice of your doctor
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor